# SDR CALA0800886

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 28,485 hours, 15,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65528941
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 540 FROM BL 0 TO LBL 24.0 IS CRACKED (VIEWED FROM FWD SIDE).  REMOVED DAMAGED INTERCOSTAL, LOCATED AND DRILLED NEW INTERCOSTAL AND RE-INSTALLED IAW B737 SRM 51-40-05, 51-40-02.
